# SDR 20000614SH006

- Difficulty date: May 7, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- Aircraft time: 12,420 hours
- Engine: Garrtt TPE33112UAR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

PNC - FLT 1314 -  DURING CRUISE, CREW HEARD ABNORMAL NOISE DESCRIBED AS A BUMP.  LT ENG STARTED OPER ERRATICALLY, TORQUE DROPPED 40 TO 50 PERCENT, OIL PRESS DROPPED, WARNING LIGHT CAME ON.  CREW SHUT DOWN LT ENG, CONTINUED SINGLE ENG.  CREW LANDED, NO FURTHER INCIDENT.  INSP OF ENG SHOWED HVY DAMAGE TO TURBINE SECTION WITH BROKEN 3RD AND 2ND STAGE BLADES.  3RD STAGE GUIDE VANE MISSING PIECES OF STATOR.  INITIAL EVAL IS FAILURE OF A 1ST OR 2ND STAGE TURBINE BLADE OR BLADES.  PARTS EXITED TAILPIPE DAMAGING DESWIRL VANES IN SHORT EXH STACK, DENTING BEYOND REPAIR.  REAR TURB BEARING SHROUD SEVERED PUTTING 2 HOLES IN REAR TURB BEARING OIL LINE CAUSING OIL LOSS, LOW PRESS.  TSHS,1164.8 HRS.  ENG, SHORT EXH REPLACED.
